# SDR UALA2011040101569

- Difficulty date: April 1, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,767 hours, 8,536 cycles
- Engine: Pwa PW4077
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: S254W9111
- Part serial: 602
- Condition: Faulty
- Location: Speedbrake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO SPEEDBRAKE FAILURE OF AUTO SPEEDBRAKE LEVER ACTUATOR OR AUTO SPEEDBRAKE SYSTEM. STATUS  MSG01- LATCHED ROLL OUT MODE DEPENDENT; AUTO SPEEDBRAKE ACTUATOR IS NOT IN COMMANDED POSITION.  DB- PRIMARY FLIGHT COMPUTER (LEFT) MSG-2710600 LATCHD RO MODE.  CB'S ON E1-6 PULLED.  REPLACED AUTO SPEEDBRAKE ACTUATOR PER MM. MSG CLEARED AND TEST GOOD.
